# SDR UPS08154245

- Difficulty date: December 28, 2008
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: GILFAB4123
- Condition: Punctured
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOORBOARD DAMAGED MAIN CARGO DECK POS 1 RT SIDE.  FABRICATED NEW PANEL IAW EO A300-5320-16409-C.
